# SDR RRXA991054

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558442
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND P/N: 3755894-2 FITTING, FUSELAGE, MADE FROM P/N: 3755894-4 7075-T6 FORGING (MATERIAL SUBSTITUTION).  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  SHOT PEEN FABRICATED AND INSTALLED IAW DPS 4.999 OR DC8 SRM 51-1-4A, FINISH PART PER DAC DWG 3755844, ALL IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH  NR REO-06175.
